# SDR AALA20140813003

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,241 hours, 19,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18B EMER LIGHT AT OVERWING DOOR INOPERATIVE.  REPLACED LAMP FOR SEAT 18B EMER LIGHT AT OVERWING DOOR.  OPERATIONS CHECKED NORMAL.
